# SDR DALA2025031501997

- Difficulty date: March 13, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 94,333 hours, 42,860 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DISC: AFT RT LAVATORY O2 MASK COMPARTMENT OPEN. C/A: RESTOWED AFT RIGHT LAV OXYGEN MASK. OK FOR SVC. WORK REF A320 AMM 35-20. (LP: 6694600)
